# SDR ASAA2023102945943

- Difficulty date: October 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 53,032 hours, 15,701 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90195002
- Part serial: 4819
- Condition: Faulty
- Location: E/E Shelf E2
- Part time: 53,027 hours, 15,694 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE OVERHEAT LIGHT ILLUMINATED WHEN LEVELING OFF IN CRUISE. EXTINGUISHED AT REDUCED POWER. GROUNDED - YES. AIR TURNBACK - MIG-2C S/N # 40-0053209 OPENED N. LUMAGUE 10/30/2023REF LOG PAGES 60736841 AND 60736842 FOR WORK ACCOMPLISHED. MIG-2C SN # 40-0053209 CLOSED. LP 60736841: REMOVED AND REPLACED ENGINE AND APU FIRE DETECTION MODULE PER AMM 26-10-01. OPS CHECKS GOOD NO FAULTS NOTEDLP 60736842: REPLACED ENGINE AND APU FIRE CONTROL PANEL PER AMM 26-00-01-000-801/ 26-00-01-400-801 PERFORMED ENGINE AND APU FIRE DETECTION CONTROL UNIT INSTALLATION TEST IAW AMM SUBTASK 26-00-01-860-010. OPS TEST GOOD. ALL REQUIRED TESTS COMPLETED. A/C OK FOR SERVICE.
